# SDR DHL2007741557

- Difficulty date: August 13, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Deformed
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NON STANDARD REPAIR/MODIFICATION NOTED ON FLOORBEAM LOWER CAP AT BS 312, RBL 45.  CUT OUT LOWER CHORD SECTION FROM RBL 36 TO END OF BEAM, 23.5" IN LENGTH, FABRICATED NEW LOWER CHORD SECTION FROM BAC 1505-29222 EXTRUSION, PO NR 9004174, 23.5" LONG, AND 4 REPAIR ANGLES FROM 7075-T6, .071" BY 9" BY 1" BY 1", PO NR 9003585, PER B727 SRM 53-10-8 FIG 9 AND 53-10-2 FIG 7.  TREATED, PRIMED, AND INSTALLED CHORD REPAIR PER B727 SRM 51-10-2, 51-30-2, AND 51-30-5.
